American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12A25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Dorian Goldfeld. Gauss' class number problem for imaginary quadratic fields. Bull. Amer. Math. Soc. 13 (1985) 23-37. MR 788386.
Abstract, references, and article information   
View Article: PDF

[2] Phyllis Lefton. On the Galois groups of cubics and trinomials. Bull. Amer. Math. Soc. 82 (1976) 754-756. MR 0422228.
Abstract, references, and article information   
View Article: PDF

[3] Frank Gerth III. Ranks of Sylow 3-subgroups of ideal class groups of certain cubic fields. Bull. Amer. Math. Soc. 79 (1973) 521-525. MR 0314797.
Abstract, references, and article information   
View Article: PDF

[4] A. Baker. On the class number of imaginary quadratic fields. Bull. Amer. Math. Soc. 77 (1971) 678-684. MR 0286775.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1